标题:Time-fractional radial diffusion in hollow geometries
作者:Qi, Haitao; Liu, Jiaguo
作者机构:[Qi, Haitao; Liu, Jiaguo] Shandong Univ Weihai, Sch Math & Stat, Weihai 264209, Peoples R China.
通讯作者:Qi, H
通讯作者地址:[Qi, HT]Shandong Univ Weihai, Sch Math & Stat, Weihai 264209, Peoples R China.
来源:MECCANICA
出版年:2010
卷:45
期:4
页码:577-583
DOI:10.1007/s11012-009-9275-2
关键词:Anomalous diffusion; Analytical solutions; Caputo fractional derivative;; Mittag-Leffler functions
摘要:The aim of this paper is to present the analytical solutions corresponding to the time-fractional radial diffusion in some hollow geometries. The Caputo fractional derivative is used. With the method of separation of variables and the Laplace transform, the solutions are presented in terms of the Mittag-Leffler functions. In the limitting cases, the similar solutions for the ordinary diffusion and wave equations are obtained. Furthermore, the numerical results are illustrated graphically.
收录类别:EI;SCOPUS;SCIE
WOS核心被引频次:19
Scopus被引频次:21
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-77955658476&doi=10.1007%2fs11012-009-9275-2&partnerID=40&md5=00c62cca9ddfcabb80c00bf659a794a1
TOP